# SDR 0602573224

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 46,116 hours, 20,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE SEAT MOUNTED EMERGENCY ESCAPE LIGHTS, ROWS 13, 14, 15, 18, 19, 20, 24, 25, 26.  CORRECTED BY REPLACING L2 DOOR BATTERY PACK, LEFT OVERWING CHARGER AND BATTERY PACK, AND REPAIR OF WIRE AT SEAT 25ABC.  CHECKS OK.
